MathSciNet Relay Station
MathSciNet bibliographic data
MR2319514 58E10 (53A04)
Nazarov, A. I.; Petrov, F. V. On a conjecture of S. L. Tabachnikov. (Russian) Algebra i Analiz 19 (2007), no. 1, 177--193; translation in St. Petersburg Math. J. 19 (2008), no. 1, 125–135
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement